Connect with us

Health

mRNA COVID-19 vaccines may increase patients’ concerns about side effects – News-Medical.Net

Vivid photos of the red “COVID arm” rash and reports of facial swelling in patients who have received dermatological fillers…

Published

on

Article feature image

Vivid photos of the red “COVID arm” rash and reports of facial swelling in patients who have received dermatological fillers after Pfizer-BioNTech or Moderna vaccination for COVID-19 may increase patients’ concerns about mRNA vaccine side effects and contribute…

Click here to view the original article.

Continue Reading
Advertisement

You might also like ...

Article feature image
‘I should have gotten the damn vaccine’: Las Vegas father of 5 who later died of COVID-19 texts from hospital bed – WGN TV Chicago
Article feature image
Melanoma mutations result from a chemical conversion in DNA fueled by sunlight, study reports – News-Medical.net